Generalized Airy's- and taylor Integral Functions

Show simple item record

Author Gabr, M. K [محمد كامل جبر] en_US
Author Shalem, Sh. en_US
Available date 2009-11-25T13:04:28Z en_US
Publication Date 1982 en_US
Publication Name Qatar University Science Bulletin
Citation Qatar University Science Bulletin, 1982, Vol. 2, No. 1, Pages 29-36. en_US
URI http://hdl.handle.net/10576/7884 en_US
Abstract In this paper a generalized form of Airy's function has been estimated and an asymptotic expansion for one of its types is obtained. Furthermore, an improved formula could be induced to acquire the asymptotic expansion of Toylor* integral function directly. en_US
Language en en_US
Publisher Qatar University en_US
Subject Mathematics en_US
Subject الرياضيات ar
Title Generalized Airy's- and taylor Integral Functions en_US
Alternative Title دوال ايرى المعممة والتي على صورة تكامل تيلور ar
Type Article en_US
Pagination 29-36 en_US
Volume Number 2 en_US
Alternative Abstract في هذا البحث تم الحصول على تقدير لصورة معممة لدالة ايرى وكذلك المفكوك التقريبي لإحدى صورها . . بالإضافة إلى ذلك استنبطت باستخدام نظرية النقطة الثابتة المفكوك التقريبي للدوال التي على صورة تيلور .


Files in this item

This item appears in the following Collection(s)

Show simple item record